Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016, Article ID 9790629, 10 pages
http://dx.doi.org/10.1155/2016/9790629
Research Article

A New Distributed Approximation Algorithm for the Maximum Weight Independent Set Problem

1College of Automation, Nanjing University of Posts and Telecommunications, Nanjing 210023, China
2National Mobile Communications Research Laboratory, Southeast University, Nanjing, China

Received 9 March 2016; Revised 29 July 2016; Accepted 9 August 2016

Academic Editor: Dan Simon

Copyright © 2016 Peng Du and Yuan Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Peng Du and Yuan Zhang, “A New Distributed Approximation Algorithm for the Maximum Weight Independent Set Problem,” Mathematical Problems in Engineering, vol. 2016, Article ID 9790629, 10 pages, 2016. https://doi.org/10.1155/2016/9790629.